Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 460602, 12 pages
Research Article

Existence of Weak Solution for a Free Boundary Lubrication Problem

Department of Mathematics, Faculty of Sciences, University of Annaba, P.O. Box. 12, 23000 Annaba, Algeria

Received 15 October 2010; Accepted 29 November 2010

Academic Editor: G. Schimperna

Copyright © 2011 Abdelhamid Laouar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhamid Laouar, “Existence of Weak Solution for a Free Boundary Lubrication Problem,” ISRN Mathematical Analysis, vol. 2011, Article ID 460602, 12 pages, 2011. doi:10.5402/2011/460602